# SDR FDEA202001170157

- Difficulty date: January 17, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 83,314 hours, 19,387 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: ARC70541
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - OUTBOARD FLAP VANE NUMBER 2 SUPPORT FITTING ECCENTRIC HOLE BORE   FOUND CORROSION CORROSION AT LEFT WING - OUTBOARD FLAP VANE NUMBER 2 SUPPORT FITTING ECCENTRIC   HOLE BORE REWORKED BY MACHINING AND FOUND EXCEED LIMIT AS PER MD-11 SRM 57-50-02-  2R REPAIR 5 FIGURE 201. OVERSIZED ECCENTRIC BUSHING FABRICATED BY MACHINING AS   PER MD-11 SRM 57-50-02-2R REPAIR 5 FIGURE 201 AND EA.#: 1-5750-T0352016 PART 1 STEP 1A.   TITLE: WINGS- FLIGHT SURFACES- LH WING - OUTBD FLAP VANE ASSY - TRACK SUPPORT   FITTINGS CORROSION REPAIR. BUSHING INSTALLED AS PER AMM 27-50-32-4. LEFT HAND WING   OUTBOARD FLAP VANE ADJUSTMENT AND TEST CARRIED OUT AS PER AMM 27-50-32-5 FOUND   SATISFACTORY. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
